MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; HIP PROSTHESIS
Catalog Number 650-1158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: unknown ncb plate; item# unknown; lot# unknown 72mm cup size revision shell; item# 00700007270; lot# 65550395 arcos 17x150mm spl tpr dist; item# 11-300817; lot# 66031294 arcos con sz c std 60mm; item# 11-301303; lot# 273660 avan cmntd shell ss 58mm; item# p0463058; lot# 0001641722 avan e1 insert 28 s 58; item# p0561e58; lot# 0001683700 bone screw d6.5mm l25mm; item# 6624-65-25; lot# 65959931 bone screw d6.5mm l50mm; item# 6624-65-50; lot# 63445353 bone screw d6.5mm l20mm; item# 6624-65-20; lot# 66024209 bone screw d6.5mm l15mm; item# 6624-65-15; lot# 65871275 bone screw d6.5mm l35mm; item# 6250-65-35; lot# j7241829 bone screw d6.5mm l30mm; item# 6250-65-30; lot# j7488880.G2 - foreign: australia the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately one month post implantation, the patient underwent a revision due to greater trochanteric fracture.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Medical records were not provided.With given information, the reported event cannot be confirmed and definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA CER FEM HD 28/0MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19497215
Report Number3002806535-2024-00210
Device Sequence Number12446277
Product Code LZO
UDI-Device Identifier00887868271526
UDI-Public(01)00887868271526(17)330725(10)3168329
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1158
Device Lot Number3168329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight92 KG